# SDR SWAA2015092244173

- Difficulty date: September 14, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 53,713 hours, 31,409 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING VERTICAL RIB COMMON TO UPPER.  R & R RIB IAW SRM.
